# SDR AALA201904109009

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 22C EMERGENCY EXIT LIGHTS WERE INOPERATIVE. MAINTENANCE REINSTALLED LIGHTS PER AMM 51-19-400-001-A AND PERFORMED OPERATIONAL TEST PER AMM 33-51-00-710-001-A.
